# SDR DALA2023010900135

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 33,205 hours, 4,223 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY PATHWAY LIGHTING AT 53AB, 45JH AND 56JH INOP.   TROUBLESHOT FOUND EMERGENCY LIGHT CONNECTOR AT 45JH DISCONNECTED. RESECURED CONNECTOR AT 45JH PER A330 AMM 25-21. NO FAULTS FOUND AT SEATS 52AB AND 56JH. ALL EMERGENCY LIGHTS OPS GOOD PER A330 AMM 33-51.
